# SDR ASAA2013111896667

- Difficulty date: November 18, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5007945164
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INNER SKIN IS BENT ON LIGHTNING HOLE CUTOUT JUST AFT OF WINDOW OIL CANNED.  ACFT GROUNDED.  REPAIRED L1 DOOR SKIN IAW SRM 51-70-13-0G-0, FIG 1.
